MathSciNet Relay Station
MathSciNet bibliographic data
MR448896 (56 #7201) 65K05
Wolfe, Philip A method of conjugate subgradients for minimizing nondifferentiable functions. Nondifferentiable optimization. Math. Programming Stud. No. 3 (1975), 145–173.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement